# SDR ASAA2023090245005

- Difficulty date: September 2, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 36,962 hours, 11,637 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EGT TREND DATA SHOWS DECREASE IN EGTHDM. (#PRI2/ETOPS) TASK CARD 78273000CNR 20230902015. GROUNDED - YES. (RESOLVED ON W/O: 1967695 TASKCARD: N/R-00001 ) PER FIM TASK 77-05 TASK 801 - PHYSICAL/VISUAL INSPECTION ACCOMPLISHED.REF FIG.301. SHEET.2. - COMPONENT LOCATION - TOP RIGHT T49.5 PROBE - CJ9 AND CJ10 CONNECTORS FOUND LOOSE.CONNECTORS RE-SECURED -- EEC TEST PERFORMED PER REF 73-2-00-700-804. NO FAULTS FOUND @ THIS TIME.ACTION NOW CLEARS TSR714924. SEAMC ASHRAF/TECH SERVICE ENGINEER SAM NOTIFIED.A/C OK FOR SERVICE.
